# SDR USAA2011032591243

- Difficulty date: February 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2151
- Condition: Saturated
- Location: Elevator
- Part time: 42,854 hours, 16,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SKIN SURFACE BETWEEN HORIZ STAB STA 527 TO STA 589 APPROX 2.8 INCHES FROM TRAILING EDGE & BETWEEN RIB 12 TO RIB 13.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11.
